# SDR CHQA000545

- Difficulty date: August 28, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145226
- Aircraft time: 11,229 hours, 8,512 cycles
- Engine: Allsn AE3007A
- Engine time: 11,727 hours, 8,512 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Zone 400
- Part time: 11,727 hours, 8,512 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER ROTATING AND ON CLIMBOUT DURING FLIGHT 3135 FROM CLT TO YYZ, THE CREW REPORTED A LAV SMOKE WARNING INDICATION ON EICAS.  THE FLIGHT ATTENDANT NOTICED A LIGHT HAZE THROUGHOUT THE CABIN AND A BURNING ODOR.  THE SMELL CLEARED UP DURING DESCENT.  THE AIRCRAFT RETURNED TO THE FIELD AND PERFORMED AN OVERWEIGHT LANDING.  AFTER TROUBLESHOOTING THE SMELL WAS ISOLATED TO THE NR 2 ENGINE.  AIRCRAFT WAS FERRIED FROM CLT TO CMH.  WHILE DOING ENGINE RUNS, THE E2 ITT WAS HIGH AND AN E2 LOW MARGIN MESSAGE APPEARED ON EICAS.  THE SMELL WAS TROUBLESHOT DOWN TO THE NR 2 ENGINE.  REMOVED AND REPLACED NR 2 ENGINE.  OPS AND LEAK CHECK GOOD IAW EMB 145 JOBCARD CE720001.
